Record number :
161728
Title of article :
Some considerations about a least squares model for fuzzy rules of inference
Author/Authors :
H. Bustince، نويسنده , , M. Calderon، نويسنده , , V. Mohedano، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
22
From page :
315
To page :
336
Keywords :
approximate reasoning , Fuzzy inference rules , Generalized modus ponens , Leastsquares model , Fuzzy logic , Power function , Generalized modus tollens
Journal title :
FUZZY SETS AND SYSTEMS
Journal title :
FUZZY SETS AND SYSTEMS
Serial Year :
1998
Link To Document :
بازگشت